Aa
A
A
A
Close
Anxiety Community
23.1k Members
1295419 tn?1276826472

SSRI withdrawal

I was on Paxil for 8 months and switched to Prozac without any issues. About 5 months after being on Prozac I found out it was causing me some issues so I stopped it cold turkey. I was taking 30 mg/day. This was about 6 weeks ago. I have noticed that the last month or so every single time I wake up in the middle of the night or in the morning my hands are both tingling and "asleep". They go back to normal after a minute or so. I have also been having palpitations about once every day (just 1 quick palp.) Before I maybe had them once every couple weeks or so.

Could this be from withdrawal? I am trying not to get to worried since my anxiety is health related and I don't want to go down that road again. I did not have either of these symptoms before going on medicine, nor while I was taking them. If it could be from withdrawal, does anyone know how long this should last?
2 Responses
784558 tn?1276011429
Anyone's guess as to how long the effects of 'quitting, cold turkey' can last. Suggest you talk it over with your qualified medical practitioner ~ we all differ in our meds/side effects. All AD's have side effects, these effects must be balanced by the benefits received.. Your choice. Best wishes,
1295419 tn?1276826472
Thanks, I guess I am just hoping for reassurance that others have had these same symptoms and had them last this long. I am working with my psychiatrist but it is always nice to talk to those who have been through it.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?